skip to main content
Show Results with:

Results 1 - 10 of 70  for Explore Further

results 1 2 3 4 5 next page
Refined by: subject: Mathematics remove
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Article
Add to My workspace

Computing role assignments of split graphs

Theoretical Computer Science, 04 July 2016, Vol.635, pp.74-84 [Peer Reviewed Journal]

No full-text

View all versions
2
Material Type:
Article
Add to My workspace

Inapproximability results for graph convexity parameters

Theoretical Computer Science, 04 October 2015, Vol.600, pp.49-58 [Peer Reviewed Journal]

No full-text

View all versions
3
Material Type:
Article
Add to My workspace

The dual role of autoimmune regulator in maintaining normal expression level of tissue-restricted autoantigen in the thymus: A modeling investigation

Mathematical Biosciences, May 2017, Vol.287, pp.12-23 [Peer Reviewed Journal]

No full-text

View all versions
4
Material Type:
Article
Add to My workspace

On the Convexity Number of Graphs

Graphs and Combinatorics, 2012, Vol.28(3), pp.333-345 [Peer Reviewed Journal]

No full-text

View all versions
5
Material Type:
Article
Add to My workspace

A robust parallel algorithm of the particle swarm optimization method for large dimensional engineering problems

Applied Mathematical Modelling, 15 July 2015, Vol.39(14), pp.4223-4241 [Peer Reviewed Journal]

No full-text

View all versions
6
Material Type:
Article
Add to My workspace

A Note on König and Close Convexity in Minimax Theorems

Journal of Optimization Theory and Applications, 2016, Vol.170(1), pp.65-71 [Peer Reviewed Journal]

No full-text

View all versions
7
Material Type:
Article
Add to My workspace

Inapproximability results related to monophonic convexity

Discrete Applied Mathematics, 31 December 2015, Vol.197, pp.70-74 [Peer Reviewed Journal]

No full-text

View all versions
8
Material Type:
Article
Add to My workspace

Scheduling problem with multi-purpose parallel machines

Discrete Applied Mathematics, 19 February 2014, Vol.164, pp.313-319 [Peer Reviewed Journal]

No full-text

View all versions
9
Material Type:
Article
Add to My workspace

On finite convexity spaces induced by sets of paths in graphs

Discrete Mathematics, 2011, Vol.311(8), pp.616-619 [Peer Reviewed Journal]

No full-text

View all versions
10
Material Type:
Article
Add to My workspace

Geodetic convexity parameters for (q,q−4)-graphs

Discrete Applied Mathematics, 31 May 2017, Vol.223, pp.64-71 [Peer Reviewed Journal]

No full-text

View all versions

Results 1 - 10 of 70  for Explore Further

results 1 2 3 4 5 next page

Refine Search Results

Refine my results

Material type 

  1. Articles  (46)
  2. Text Resources  (15)
  3. Technical Report  (9)
  4. Refine further open sub menu

Creation date 

From To
  1. Before1975  (8)
  2. 1975To1987  (9)
  3. 1988To2008  (11)
  4. 2009To2015  (22)
  5. After 2015  (18)
  6. Refine further open sub menu

Language 

  1. English  (66)
  2. Russian  (1)
  3. Refine further open sub menu

Try a new search

Ignore my search and look for everything

by this Author/Contributor:

  1. Dourado, Mitre C
  2. Dourado, M.C.
  3. Dourado, MC
  4. Dourado, Mitre
  5. Rautenbach, Dieter

Searching Remote Databases, Please Wait